# SDR SWAA2012091007472

- Difficulty date: August 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT BS 986.5, BETWEEN RBL 15 TO RBL 45.5.  REPAIRED BEAM IAW EO AND EA.
